# SDR QMLA2015092815088

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 6,728 hours, 22,196 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: B533K3004101
- Part serial: 9039
- Condition: Cracked
- Location: Fuselage
- Part time: 6,728 hours, 22,196 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 CRACKS AT STATION 6616 DURING INSPECTION OF TAIL CONE & 4 CRACKS ON EQUIPMENT DECK.  THIS DAMAGE WAS FOUND AS A RESULT OF REMOVING THE TAIL BOOM FOR OTHER MX TO BE PERFORMED.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION, PENDING APPROVED DATA TO REPAIR THESE CRACKS FROM THE ORIGINAL EQUIPMENT MANUFACTURER.
